# SDR SIMA20170901001

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 34,726 hours, 29,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CEILING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE NR 6 INVERTER FOR THE FWD CEILING EMERGENCY EXIT LIGHT IAW AMM 33-50-11, OPS CHECKED GOOD.
